| Model Number |
863064 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed service orders that were reclassified as complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The customer reported that the sound cannot be turned on.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.